# SDR TRBA2009021

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 26,813 hours, 25,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012001AQS1000
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD "HALF" OF THE EMERGENCY LIGHTS ARE ILLUMINATED WHILE THE SWITCH IS IN THE ARM POSITION.  REMOVED AND INSTALLED ALL EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW JIC NR 33-51-21-RAI-10010-004.
